# SDR IPXA1670776

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN CARGO DECK FLOOR PANEL HAS 6 DENTS.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
